Loss of sensation on L side

Moderators: Radiodiagnosis Team, Primary Care Team, Cardiology Team

Forum rules
YOUR POST WILL REQUIRE APPROVAL - READ: Doctors Lounge Forum Rules and Regulations
• Use a precise title for your question otherwise it will NOT be approved.
• Do not post the same question more than once & maintain related posts in original thread.
• Do not use your real name or identifiable information - You can't edit/delete your post.
Desert
Guest
Posts: 1
Joined: Mon Aug 20, 2007 1:57 am

Loss of sensation on L side

Postby Desert » Mon Aug 20, 2007 2:08 am

I am a 25 yr. old female with migraine headaches, dx'd since 2002. I now take Elavil 50 mg, Cartia XT, and Tizanadine daily, and Relpax or Maxalt at onset of migraines. I have a PFO, with a lot of blood flow through it. They are on my left side exclusively, and I recently noticed I have a 30% loss of sensation on my left side, from my face down to the soles of my feet. I discovered while in the ER last time that my left side was sluggish and no response with the babinski test on my left foot, butI got a hyper response on my right foot. I might have a bit more sensation today, 3 days later, but the loss of sensation is constant and worrying. I only noticed it last week at physical therapy. My question is, what is this new symptom caused by, is my body worsening in some way?

User avatar
Dr. Chan Lowe
Medical Doctor
Posts: 4069
Joined: Fri Dec 08, 2006 3:35 pm

Postby Dr. Chan Lowe » Wed Sep 12, 2007 11:22 pm

Hi Desert,

I would recommend you see a neurologist to have this evaluated. There are a few possibilities including a complex migraine that can account for this numbness.

You may need some brain imaging, such as an MRI, to better work this up. Your doctor can refer you to a good neurologist if needed.

Best wishes.


Return to “Headaches”



Who is online

Users browsing this forum: No registered users and 2 guests

advertisement.gif (61x7 -- 0 bytes)
 
 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright © 2001-2016 Doctors Lounge. All rights reserved.